MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET
Catalog Number AM3127
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation; however, a lot number has been provided.A device lot history review is pending.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 11" (28 cm) appx 1.1ml, smallbore ext set w/3-port nanoclave¿ manifold, check valve, clave¿ clear, luer lock where it was reported that the patient had double lumen umbilical venous catheter (uvc), both with new manifolds recently placed in each lumen attached to mri iv tubing.One lumen only had a carrier fluid going with a medication line (not being used at the time).As the patient was in mri, the lines were threaded to the wall (as standard procedure).As they were threaded, the entire port with the medication line broke off, leaving the manifold open to air, as well as the uvc lumen.The manifold was taken off the lumen and the iv fluid carrier was attached directly to the lumen on the uvc to keep it open.There was patient involvement, unknown human harm.This report captures 2 occurrences.
 
Additional Manufacturer Narrative
Investigation summary: the complaint of cracks on item am3127 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history record lot # was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22203118
Report Number9617594-2025-01251
Device Sequence Number20761762
Product Code FMG
UDI-Device Identifier00887709122949
UDI-Public(01)00887709122949(17)270201(10)5782880
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3127
Device Lot Number5782880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MRI IV TUBING, UNK MFR; UMBILICUS VENOUS CATHETER, UNK MFR; UNSPECIFIED IV FLUIDS, UNK MFR
Patient SexUnknown